# SDR USAA20090731SB127

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR WAS HARD TO OPEN.  MAINTENANCE FOUND THE GUIDE ARM LINK RADIUS PIN RETAINER OFF.  REPLACED ENTIRE PIN, WASHER AND RING.  DOOR OPERATION CHECKS GOOD.  REF: MM 52-11-00-434, FIGURE 401.
